Alert archive / Texas / Gale Warnings in 2017

Gale Warning 6, NWS Corpus Christi, TX

November 18, 2017

NWS Corpus Christi, TX issued this gale warning at Nov 18, 2017, 3:15 AM CST. It took effect at Nov 18, 2017, 9:00 PM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 18, 2017, 3:15 AM CST (09:15 UTC)
In effect from
Nov 18, 2017, 9:00 PM CST
Expired
Nov 19, 2017, 9:00 AM CST
In force
12 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted.

143 
WHUS74 KCRP 180915
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
315 AM CST SAT NOV 18 2017

...STRONG NORTH WINDS EXPECTED TO DEVELOP THIS EVENING...

.MODERATE TO STRONG SOUTH WIND THIS MORNING WILL BEGIN TO RELAX
THROUGH THE LATE MORNING HOURS AHEAD OF A STRONG COLD FRONT. THE
COLD FRONT IS EXPECTED TO PUSH ACROSS THE BAYS BY LATE AFTERNOON
OR EARLY EVENING AND BE WELL SOUTH OF THE AREA BY MID EVENING.
STRONG NORTH WINDS ARE EXPECTED TO DEVELOP IN THE WAKE OF THE COLD
FRONT ACROSS THE BAYS AND COASTAL WATERS. FREQUENT WIND GUSTS TO 
GALE FORCE ARE EXPECTED TO DEVELOP BY MID EVENING ACROSS THE 
COASTAL WATERS AND CONTINUE OVERNIGHT. WINDS ARE EXPECTED TO BEGIN
DECREASING THROUGH SUNDAY.

GMZ270-275-181715-
/O.CON.KCRP.SC.Y.0088.000000T0000Z-171118T1500Z/
/O.NEW.KCRP.SC.Y.0089.171119T0000Z-171119T0300Z/
/O.NEW.KCRP.GL.W.0006.171119T0300Z-171119T1500Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
315 AM CST SAT NOV 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TO 9 PM CST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST
SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM 6 PM TO 9 PM CST THIS EVENING. 

* WINDS...SOUTH AROUND 20 KNOTS THIS MORNING. NORTH WIND 25 TO 30
  KNOTS WITH FREQUENT GUSTS TO GALE FORCE WILL DEVELOP THIS 
  EVENING.

* WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET THIS
  MORNING. SEAS BUILDING TO 8 TO 10 FEET WITH OCCASIONAL SEAS UP 
  TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ250-255-181715-
/O.NEW.KCRP.SC.Y.0089.171119T0000Z-171119T0300Z/
/O.NEW.KCRP.GL.W.0006.171119T0300Z-171119T1500Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
315 AM CST SAT NOV 18 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TO 9 PM CST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST
SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM 6 PM TO 9 PM CST THIS EVENING. 

* WINDS...SOUTH 15 TO 20 KNOTS THIS MORNING. NORTH WIND 25 TO 30 
  KNOTS WITH FREQUENT GUSTS TO GALE FORCE WILL DEVELOP THIS 
  EVENING.

* WAVES/SEAS...SEAS 3 TO 5 FEET THIS MORNING. SEAS BUILDING TO 6
  TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING. 

&&

$$

GMZ230-235-181715-
/O.NEW.KCRP.SC.Y.0089.171119T0000Z-171119T1500Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
315 AM CST SAT NOV 18 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
CST SUNDAY. 

* WINDS...SOUTH 15 TO 20 KNOTS THIS MORNING. NORTH WIND 20 TO 25 
  KNOTS WITH FREQUENT GUSTS TO 30 KNOTS WILL DEVELOP THIS EVENING.

* WAVES/SEAS...BAYS CHOPPY TODAY BECOMING ROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING. 

&&

$$

TE
5 follow-up statements
220 
WHUS74 KCRP 181526
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
926 AM CST SAT NOV 18 2017

...STRONG NORTH WINDS EXPECTED TO DEVELOP THIS EVENING...

.MODERATE TO STRONG SOUTH WIND THIS MORNING WILL BEGIN TO RELAX
THROUGH THE LATE MORNING HOURS AHEAD OF A STRONG COLD FRONT. THE
COLD FRONT IS EXPECTED TO PUSH ACROSS THE BAYS BY LATE AFTERNOON
OR EARLY EVENING AND BE WELL SOUTH OF THE AREA BY MID EVENING.
STRONG NORTH WINDS ARE EXPECTED TO DEVELOP IN THE WAKE OF THE
COLD FRONT ACROSS THE BAYS AND COASTAL WATERS. FREQUENT WIND
GUSTS TO GALE FORCE ARE EXPECTED TO DEVELOP BY MID EVENING ACROSS
THE COASTAL WATERS AND CONTINUE OVERNIGHT. WINDS ARE EXPECTED TO
BEGIN DECREASING THROUGH SUNDAY.

GMZ270-275-182330-
/O.EXP.KCRP.SC.Y.0088.000000T0000Z-171118T1500Z/
/O.CON.KCRP.SC.Y.0089.171119T0000Z-171119T0300Z/
/O.CON.KCRP.GL.W.0006.171119T0300Z-171119T1500Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
926 AM CST SAT NOV 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM TO 9 PM CST
THIS EVENING FOR THE OFFSHORE WATERS 20 TO 60 NM OUT... 
...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM 
CST SUNDAY FOR THE OFFSHORE WATERS 20 TO 60 NM OUT...

* WINDS...SOUTHWEST WIND 15 TO 20 KNOTS BECOMING NORTH WIND 25 TO
  30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE WILL THIS EVENING. 

* WAVES/SEAS...SEAS 4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET
  TODAY. SEAS BUILDING TO 8 TO 10 FEET WITH OCCASIONAL SEAS UP TO
  13 FEET THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING. 

&&

$$

GMZ250-255-182330-
/O.CON.KCRP.SC.Y.0089.171119T0000Z-171119T0300Z/
/O.CON.KCRP.GL.W.0006.171119T0300Z-171119T1500Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
926 AM CST SAT NOV 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM TO 9 PM CST
THIS EVENING FOR THE NEARSHORE WATERS TO 20 NM OUT... 
...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM 
CST SUNDAY FOR THE NEARSHORE WATERS TO 20 NM OUT...

* WINDS...SOUTHWEST WIND 15 TO 20 KNOTS BECOMING NORTH WIND 25 TO
  30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE THIS EVENING. 

* WAVES/SEAS...SEAS 3 TO 5 FEET TODAY. SEAS BUILDING TO 6 TO 8 
  FEET WITH OCCASIONAL SEAS UP TO 10 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

GMZ230-235-182330-
/O.CON.KCRP.SC.Y.0089.171119T0000Z-171119T1500Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
926 AM CST SAT NOV 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 9 AM CST SUNDAY FOR THE BAYS AND WATERWAYS...

* WINDS...SOUTHWEST WIND 15 TO 20 KNOTS THIS MORNING. NORTH WIND 
  20 TO 25 KNOTS WITH FREQUENT GUSTS TO 30 KNOTS WILL DEVELOP THIS
  EVENING. 

* WAVES/SEAS...BAYS CHOPPY TODAY BECOMING ROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$
665 
WHUS74 KCRP 182058
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
258 PM CST SAT NOV 18 2017

...STRONG NORTH WINDS EXPECTED TO DEVELOP THIS EVENING...

.THE COLD FRONT IS EXPECTED TO PUSH ACROSS THE BAYS LATE THIS 
AFTERNOON INTO EARLY EVENING AND BE WELL SOUTH OF THE AREA BY MID
EVENING. STRONG NORTH WINDS ARE EXPECTED TO DEVELOP IN THE WAKE 
OF THE COLD FRONT ACROSS THE BAYS AND COASTAL WATERS. FREQUENT 
WIND GUSTS TO GALE FORCE ARE EXPECTED TO DEVELOP BY MID EVENING 
ACROSS THE COASTAL WATERS AND CONTINUE OVERNIGHT. WINDS ARE 
EXPECTED TO BEGIN DECREASING THROUGH SUNDAY.

GMZ250-255-270-275-190600-
/O.CON.KCRP.SC.Y.0089.171119T0000Z-171119T0300Z/
/O.CON.KCRP.GL.W.0006.171119T0300Z-171119T1500Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
258 PM CST SAT NOV 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM TO 9 PM CST
THIS EVENING FOR THE OFFSHORE WATERS FROM BAFFIN BAY TO MATAGORDA
SHIP CHANNEL 20 TO 60 NAUTICAL MILES OUT... 

...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING 
TO 9 AM CST SUNDAY FOR THE OFFSHORE WATERS FROM BAFFIN BAY TO
MATAGORDA SHIP CHANNEL 20 TO 60 NAUTICAL MILES OUT...

* WINDS...NORTH WIND 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE
  FORCE THIS EVENING. 

* WAVES/SEAS...SEAS BUILDING TO 8 TO 10 FEET WITH OCCASIONAL SEAS
  UP TO 13 FEET THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

GMZ230-235-190600-
/O.CON.KCRP.SC.Y.0089.171119T0000Z-171119T1500Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
258 PM CST SAT NOV 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 9 AM CST SUNDAY FOR THE BAYS AND WATERWAYS FROM BAFFIN BAY TO
PORT O CONNOR...

* WINDS...NORTH WIND 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 30
  KNOTS THIS EVENING. 

* WAVES/SEAS...BAYS CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$
311 
WHUS74 KCRP 190244
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
844 PM CST SAT NOV 18 2017

...STRONG NORTH WINDS BEHIND COLD FRONT...

.STRONG NORTH WINDS CONTINUE TO DEVELOP IN THE WAKE OF THE COLD 
FRONT ACROSS THE BAYS AND COASTAL WATERS. FREQUENT WIND GUSTS TO 
GALE FORCE ARE EXPECTED ACROSS THE COASTAL WATERS OVERNIGHT. 
WINDS ARE EXPECTED TO BEGIN DECREASING DURING THE MID TO LATE
MORNING SUNDAY.

GMZ250-255-270-275-191200-
/O.EXP.KCRP.SC.Y.0089.000000T0000Z-171119T0300Z/
/O.CON.KCRP.GL.W.0006.171119T0300Z-171119T1500Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
844 PM CST SAT NOV 18 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

* WINDS...NORTH WIND 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE
  FORCE OVERNIGHT. 

* WAVES/SEAS...SEAS BUILDING TO 8 TO 10 FEET WITH OCCASIONAL 
  SEAS UP TO 13 FEET THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ230-235-191200-
/O.CON.KCRP.SC.Y.0089.000000T0000Z-171119T1500Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
844 PM CST SAT NOV 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

* WINDS...NORTH WIND 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 30 
  KNOTS THIS EVENING. 

* WAVES/SEAS...BAYS CHOPPY TO ROUGH AND OCCASIONALLY VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

LB
039 
WHUS74 KCRP 190937
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
337 AM CST SUN NOV 19 2017

...STRONG NORTH WINDS CONTINUE THIS MORNING...

.STRONG NORTH WINDS WITH FREQUENT WIND GUSTS TO GALE FORCE WILL
CONTINUE THROUGH THE EARLY MORNING ACROSS THE COASTAL WATERS. 
WINDS ARE EXPECTED TO BEGIN DECREASING DURING MID TO LATE MORNING 
TO BELOW GALE...BUT WILL REMAIN ABOVE ADVISORY LEVELS. BAYS AND 
NEARSHORE WATERS ARE EXPECTED TO DROP BELOW ADVISORY LEVELS BY 
NOON AND ACROSS THE OFFSHORE WATERS BY LATE AFTERNOON. 

GMZ270-275-191800-
/O.CON.KCRP.GL.W.0006.000000T0000Z-171119T1500Z/
/O.EXB.KCRP.SC.Y.0089.171119T1500Z-171120T0000Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
337 AM CST SUN NOV 19 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
CST THIS EVENING. 

* WINDS...NORTH WIND 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35
  KNOTS THIS MORNING DECREASING TO 20 TO 25 KNOTS BY LATE MORNING
  AND 15 TO 20 KNOTS BY THIS EVENING.
  
* WAVES/SEAS...SEAS 8 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13
  FEET SUBSIDING TO 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET
  IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

GMZ250-255-191800-
/O.CON.KCRP.GL.W.0006.000000T0000Z-171119T1500Z/
/O.EXB.KCRP.SC.Y.0089.171119T1500Z-171119T1800Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
337 AM CST SUN NOV 19 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO NOON
CST TODAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO NOON
CST TODAY. 

* WINDS...NORTH WIND 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35
  KNOTS EARLY THIS MORNING DECREASING TO 20 TO 25 KNOTS BY LATE
  MORNING AND 15 TO 20 KNOTS BY AFTERNOON.
  

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

GMZ230-235-191800-
/O.EXT.KCRP.SC.Y.0089.000000T0000Z-171119T1800Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
337 AM CST SUN NOV 19 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

* WINDS...NORTH WIND 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 30
  KNOTS THIS MORNING DECREASING TO 15 TO 20 KNOTS BY NOON. 

* WAVES/SEAS...BAYS CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

TE
907 
WHUS74 KCRP 191509
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
909 AM CST SUN NOV 19 2017

...STRONG NORTH WINDS CONTINUE...

.WINDS HAVE FALLEN TO BELOW GALE FORCE THIS MORNING...BUT WILL 
REMAIN ABOVE ADVISORY LEVELS. BAYS AND NEARSHORE WATERS ARE 
EXPECTED TO DROP BELOW ADVISORY LEVELS BY NOON AND ACROSS THE 
OFFSHORE WATERS BY LATE AFTERNOON.

GMZ270-275-200000-
/O.EXP.KCRP.GL.W.0006.000000T0000Z-171119T1500Z/
/O.CON.KCRP.SC.Y.0089.000000T0000Z-171120T0000Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
909 AM CST SUN NOV 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING FOR THE OFFSHORE WATERS FROM BAFFIN BAY TO MATAGORDA SHIP
CHANNEL FROM 20 TO 60 NAUTICAL MILES OUT...
...GALE WARNING HAS EXPIRED...

* WINDS...NORTHEAST 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS
  DECREASING TO 15 TO 20 KNOTS BY THIS EVENING. 

* WAVES/SEAS...SEAS 8 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 
  FEET SUBSIDING TO 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 
  FEET IN THE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING. 

&&

$$

GMZ250-255-191800-
/O.EXP.KCRP.GL.W.0006.000000T0000Z-171119T1500Z/
/O.CON.KCRP.SC.Y.0089.000000T0000Z-171119T1800Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
909 AM CST SUN NOV 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY FOR
THE NEARSHORE WATERS FROM BAFFIN BAY TO MATAGORDA SHIP CHANNEL OUT
TO 20 NAUTICAL MILES...
...GALE WARNING HAS EXPIRED...

* WINDS...NORTHEAST WIND 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS
  DECREASING TO 15 TO 20 KNOTS BY AFTERNOON. 

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING. 

&&

$$

GMZ230-235-191800-
/O.CON.KCRP.SC.Y.0089.000000T0000Z-171119T1800Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
909 AM CST SUN NOV 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY FOR
THE BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT O CONNOR...

* WINDS...NORTH WIND 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS 
  THIS MORNING DECREASING TO 15 TO 20 KNOTS BY NOON. 

* WAVES/SEAS...BAYS CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Nov 17, 11:51 PM CST, 3 hours 24 minutes earlier.

Area forecast discussion, Nov 17, 11:51 PM CST, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1151 PM CST Fri Nov 17 2017

.DISCUSSION...

See marine discussion below for the latest updates.

&&

.MARINE...

Buoy019 is currently reporting sustained winds of 21KT. Winds
across the offshore waters are expected to be moderate to strong
through the night into Saturday morning with speeds around 20KT.
Therefore, have issued a Small Craft Advisory for the offshore
waters through 15Z Sat. Winds are expected to decrease through Sat
morning ahead of a cold front.

&&

.PREVIOUS DISCUSSION... /Issued 1034 PM CST Fri Nov 17 2017/

DISCUSSION...

See .AVIATION discussion for the 06Z TAFs.

AVIATION...

Based on model soundings, 850mb winds expected to become more SW
toward morning, and some of the MOS guidance trends, am going to
go a bit more optimistic (not as low or frequent) on the fog and
lower ceilings. Confidence is increasing in this because right now
the fog channel on satellite is not showing much on cloud/fog and
the same is true on the area METARs. Thus, am going with VFR
conditions with TEMPO MVFR conditions all terminals. We could have
borderline wind shear at KVCT if winds totally decouple but will
hold off on that since the terminal forecast there does have some
near surface wind and the jet is forecast to be around 30 knots
(close but not high enough confidence to put shear in at this
time). Other than that, still have a similar scenario with the
timing of the frontal boundary moving down mainly during the
afternoon and some showers in the vicinity at KCRP. However, did
delay the gusty winds at KALI and KCRP until early evening as
think the main gusts will be shortly after sunset when the
pressures really start to rise. Gusty north winds a good part of
the evening after FROPA with mainly SKC.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    70  88  50  68  49  /  10  10  10   0  10
Victoria          68  85  45  66  42  /  10  10   0   0  10
Laredo            67  86  50  66  47  /   0   0   0   0  10
Alice             68  90  49  68  46  /  10  10   0   0  10
Rockport          72  83  52  66  52  /  10  10  10   0  10
Cotulla           65  85  45  67  44  /  10   0   0   0  10
Kingsville        69  91  50  69  47  /  10  10  10   0  10
Navy Corpus       73  84  55  67  56  /  10  10  10   0  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Small Craft Advisory until 9 AM CST Saturday For the following
     zones: Waters from Baffin Bay to Port Aransas from 20 to 60
     NM...Waters from Port Aransas to Matagorda Ship Channel
     from 20 to 60 NM.

&&

TE/81...SHORT TERM
Hazardous weather outlook, Nov 17, 5:30 AM CST, 21 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
530 AM CST Fri Nov 17 2017

TXZ229>234-239>247-181130-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Kleberg-Nueces-San Patricio-Aransas-Refugio-Calhoun-
530 AM CST Fri Nov 17 2017

This hazardous weather outlook is for South Texas and the Middle
Texas Coastal Waters.

.DAY ONE...Today and Tonight

Patchy to areas of fog this morning is expected lift by late
morning then redevelop late tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Elevated fire weather conditions possible Sunday afternoon over the
Coastal Bend and Victoria Crossroads, subject to fuel dryness
levels.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ230-235-250-255-270-275-181130-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
530 AM CST Fri Nov 17 2017

This hazardous weather outlook is for South Texas and the Middle
Texas Coastal Waters.

.DAY ONE...Today and Tonight

Southerly winds may approach Small Craft Advisory conditions
tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Small Craft Advisory conditions expected Saturday night and
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

81/87

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 11:44 PM CSTSmall Craft AdvisoryCRP9 hr
Nov 18, 3:15 AM CSTSmall Craft AdvisoryCRP39 hr

Nearby

Gale Warnings in Texas, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.